Is it normal for the tongue to become numb after taking the medicine?

Answers (3)

Anonymous

15 Jan 2013

Hello vgravitt5. Could you please name the medicine? Appreciated pledge

Votes: +0
vgravitt5 16 Jan 2013

Saphris.

15 Jan 2013

hello vgravitt5,
You didn't mention what medication... hit the comment button and submit... GOD BLESS... angel1662

Votes: +0
vgravitt5 16 Jan 2013

Sapris

16 Jan 2013

I think a tongue being numb needs a doctor visit or call. If swallowing is difficult go to the ER. Don't hesitate.

If it is temporary, please give us the the medication.

Votes: +0
vgravitt5 16 Jan 2013

I forgot to mention the drug. It is Saphris. Second night in a row this is happening. The numbness does go away but it takes a bit.

endlessPred 16 Jan 2013

Thanks that really helps to know. I have checked the reported side effects. This needs to be reported to your physician as it is part of a more serious group of side effects. Problems swallowing, tightness of throat, inability to move tongue need help. These start at low dose and become worse as dose is increased.

Please contact your doctor right away. Seek the ER if your throat or breathing are affected, there are a list of side effects that should have come with your medication. Read thoroughly. Also check other side effects by putting the drug name into the medication checker above. The list is complex. Call the doctor as soon as you are able. Write if more questions.

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have noticed some odd and kind of scary reactions after taking the white Intuvi 1 milligram for?

... add. I have noticed my lips feel numb and swollen, tongue feels heavy,my eyes are watery in the morning... I take as directed before bed... and ...

2 answers 8 Oct 2011

My tongue has a spot toward the tip on the right side that feels numb?

Does anyone know what could be causing this? It's a very small spot but it's driving me crazy. I don't remember biting, burning or any ...

2 answers 22 Nov 2011

Am I having a side effect?

I have recently started taking cymbalta and am already up to 60mg twice daily, but since I increased the dose I have white spots on my tongue and had ...

1 answer 18 Jan 2014

Does Victoza side effects include a numb tongue?

my tongue has become sort of numbish on the end of it & my mouth is staying very dry. I am just trying to figure out which medicenes may be ...

1 answer 18 Feb 2014

Burning Mouth Syndrome - tongue numb or itchy or tinglilng or burning...anyone had success with?

Anyone have answer to how to get mouth flora back to normal? Is it the gut? Yeast? Now I am eating raw garlic to help with the symptoms.

3 answers 23 Jun 2014